# SDR SWAA2023082492304

- Difficulty date: August 21, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 51,954 hours, 30,962 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: UNKNOWN
- Condition: Blown
- Location: Zn 100 Fus Lower
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN TIRE BLOWN ON T/O ROLL.<[01] #3 MLG TIRE ASSY. CHANGED ON N/R TTG8Q00MZ9M6. BY 76286 AND 100184
